# SDR 29GA2014FA0000678

- Difficulty date: November 24, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR IN-TRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR UP SELECTION.
